# SDR ASOA2013072608791

- Difficulty date: July 22, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- Aircraft time: 27,231 hours, 24,880 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Broken
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN ISOLATORS ON FWD SIDE OF FS 621 BULKHEAD.  R & R FOUR ISOLATORS IAW SRM 51-42-13-00.
